I have been on Lamictal for about two months starting with A very low dose (25mg) for three weeks 50 for 3 weeks and then two weeks ago to 100mg I was doing fine until I hit 100. The first 10 days were fine then started having flu like symptoms and bad depression Maybe my question should be Will these symptoms go away or should I give up on this drug? I have tried a lot of meds with out a lot of positive results I now take amitriptyline/perphenazine 20/4 mg and Ativan for anxiety I am not bio-polar but have chronic depression, anxiety and PTSD Any advice would be appreciated Feeling really bad today with all the symptoms and depression on top of it
For many people the higher dose does not work for them and can cause side effects. You may talk to your doc about lowering the dose. I am on the some of the same meds you are on but I take nortriptyline the sister med of amitriptyline. I am not bi-polar but have the same chronic depression, anxiety and PTSD.
If you would like you can private message me by adding me as a friend and we can talk more about this if you would like.
Let me know how you are doing. Hope you feel better soon.
Hi, campbell! Sorry you're feeling so poorly but don't give up hope. It's not uncommon at all to have to try many medications/combinations before finding what works best for you.
Have you been on other antidepressants beside amitryptiline? What medications have you used previously?
Best wishes that you're feeling a little better, Wildcat
campbel; I do agree with both my ladies here, There is no set time with Lamictal when it kicks in but you would not be the first that I have seen when it gets higher in dose they found that it worked a bit better at a different dose. But see what your doctor says today. The doctor may want you to give the Lamictal a few more weeks try at that dose but just remember you can always tell the doctor that you felt better when you were on the 50mg. And fewer symptoms. Sadly we have to be troopers here when it takes so many different medications to find the one or ones that keep us under control. Just know that you well finally get there.Sadly many people have to go through all of this but it does get better keep at it. Hope you hit it soon. Chuck1957
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2011 • 4 answers
Posted 4 Aug 2013 • 2 answers
Posted 20 Oct 2013 • 3 answers
Posted 17 Dec 2015 • 1 answer
Anxiety and Stress - Hi I'm new here and have a question about Lamictal. My therapist just added it?
Posted 18 Apr 2018 • 3 answers